# SDR PQG2014F00000

- Difficulty date: September 22, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N238PC
- Make and model: Piper PA-42
- Aircraft serial: 428001029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: WTC22171
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE PARTIALLY OPENED ALLOWS FLUID THROUGH TO PNUMATIC SIDE.  IT IS SUSPECT OF WIND/SIDE LOAD TO PUSH AGAINST IB GEAR DOOR, FORCING HYDRAULIC FLUID PAST VALVE TO PNUMATIC SIDE.
